MAUDE Adverse Event Report: MICROVENTION INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION INC. WEB; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-5-S-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Transient Ischemic Attack (2109); Numbness (2415)
Date of Event 10/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was not available for return to the manufacturer.The event as described could not be confirmed.The instructions for use (ifu) identifies transient ischemic attack as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported through the web pas clinical trial that a patient who was treated with a web device experienced a suspected transient ischemic attack 286 days post procedure and left sided weakness 293 days post procedure.The patient presented to ed with acute onset of left sided numbness and weakness on day 286 post procedure.The patient¿s left side had become flaccid at work with no sensation.Their symptoms resolved en route to ed with ems.They were given 60mg effient loading dose with 10mg maintenance.The patient did not take the medication due to the cost.Then, 293 days post procedure, the patient experienced sudden onset of left-sided weakness that resolved by the time ems arrived.Mri done 10/23 revealed no evidence of stroke.The patient was prescribed plavix.The outcomes of the events is considered to be ¿recovered/resolved.¿.

Brand Name
WEB
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21126890
Report Number2032493-2025-00052
Device Sequence Number7583476
Product Code OPR
UDI-Device Identifier00842429110874
UDI-Public00842429110874
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberW5-5-S-MVI-3
Device Lot Number210305123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown